Skip to Main content Skip to Navigation
Journal articles

A characterization of overlap-free morphisms

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00619501
Contributor : Jean Berstel Connect in order to contact the contributor
Submitted on : Tuesday, September 6, 2011 - 3:08:01 PM
Last modification on : Tuesday, October 19, 2021 - 11:25:52 AM

Identifiers

  • HAL Id : hal-00619501, version 1

Collections

Citation

Jean Berstel, Patrice Séébold. A characterization of overlap-free morphisms. Discrete Applied Mathematics, Elsevier, 1993, 46 (3), pp.275-281. ⟨hal-00619501⟩

Share

Metrics

Record views

218